# SDR ZZDA2009121

- Difficulty date: April 20, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER PAN AREA HAS CORROSION FORWARD AND AFT SECTION.  CUT OUT DAMAGED SECTION OF LOWER PAN BETWEEN STA 954 AND 994, INSTALLED NEW SECTION PER REF B717 SRM 53-20-15.
